# SDR ASAA2023071344011

- Difficulty date: July 13, 2023
- Submitted: July 15, 2023
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 55,901 hours, 16,355 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Regulator
- Part number: 1074926
- Part serial: 13139
- Condition: Faulty
- Location: #1 Engine
- Part time: 44,267 hours, 12,959 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENG. BLEED PRESSURE LOW AT IDLE. GROUNDED - YES. REPLACED BLEED AIR REGULATOR PER MM 36-11-03-400.REPLACED PRSOV FOUND TO BE LEAKING, PER MM 36-11-04-400-801.LEAK & OPS CHECK GOOD.
